# SDR PCAA0301025

- Difficulty date: January 27, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N843EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 25,154 hours, 27,824 cycles
- System (JASC): 3242 · Brake
- Part: Hydraulic Line
- Part number: DSC252A40230
- Part serial: NA
- Condition: Burst
- Location: Outboard Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOS-FLIGHT#3898. CREW REPORTED MAIN AND EMERGENCY BRAKES FAILED AND LOSS OF #2 HYDRAULIC CONTENTS. MAINTENANCE REPLACED LEFT OUTBOARD BRAKE FLEX LINE. #2 HYDRAULIC SYSTEM SERVICED AND LINE BLED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
